# SDR ULXR2009050581806

- Difficulty date: May 5, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N305FD
- Make and model: Agusta AW139
- Aircraft serial: 41009
- Aircraft time: 299 hours
- Engine: Pwc PT6C67C
- Engine time: 299 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Sleeve
- Part number: 3G6430V00258
- Condition: Worn
- Part time: 299 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE INTERNAL BORE WORN BEYOND LIMITS.
